Journal Article

Delay‐dependent robust stabilization and <i>H</i><sub>∞</sub>‐control of uncertain stochastic systems with time‐varying delay

Wu‐Hua Chen, Zhi‐Hong Guan and Xiaomei Lu

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 21, issue 3, pages 345-358
Published in print September 2004 | ISSN: 0265-0754
Published online September 2004 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/21.3.345
Delay‐dependent robust stabilization and H∞‐control of uncertain stochastic systems with time‐varying delay

More Like This

Show all results sharing this subject:

  • Mathematics

GO

Show Summary Details

Preview

This paper considers the problems of robust stabilization and robust H‐control for uncertain stochastic systems with time‐delay. By using a descriptor model transformation of the system and applying a new bounding technique for cross terms, the above problems are solved. New state feedback solutions are derived in terms of delay‐dependent linear matrix inequalities (LMIs). A numerical example is given which illustrates the effectiveness of the proposed approach.

Keywords: H∞‐control; linear matrix inequality; robust stochastic stabilization; time‐delay system; delay‐dependent criteria

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.